# SDR CALA9601867

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Corroded
- Location: Ctr Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT CENTER MLG DOOR AFT FRAME WAS FOUND  CORRODED.  THE AFT FRAME WAS REMOVED AND REPLACED IAW SRM'S 51-35-01 AND 51-35-02.
